Research Repository

Robust reliable sampled-data control for switched systems with application to flight control

Sakthivel, R, Joby, M, Shi, Peng ORCID: 0000-0003-2668-7616 and Mathiyalagan, K (2016) Robust reliable sampled-data control for switched systems with application to flight control. International Journal of Systems Science, 47 (15). 3518 - 3528. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov– Krasovskii functional; average-dwell time; closed-loop switched system; Schur complement; Jensen’s integral inequality; linear matrix inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 Dec 2018 22:05
Last Modified: 03 Dec 2018 22:05
URI: http://vuir.vu.edu.au/id/eprint/37577
DOI: https://doi.org/10.1080/00207721.2015.1090041
ePrint Statistics: View download statistics for this item
Citations in Scopus: 19 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar